American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[2] Ferran Muiños and Francesc Planas-Vilanova. The equations of Rees algebras of equimultiple ideals of deviation one. Proc. Amer. Math. Soc. 141 (2013) 1241-1254.
Abstract, references, and article information   
View Article: PDF

[3] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[4] Louiza Fouli, Janet C. Vassilev and Adela N. Vraciu. A formula for the $*$-core of an ideal. Proc. Amer. Math. Soc. 139 (2011) 4235-4245. MR 2823069.
Abstract, references, and article information   
View Article: PDF

[5] Joseph P. Brennan and Neil Epstein. Noether normalizations, reductions of ideals, and matroids. Proc. Amer. Math. Soc. 139 (2011) 2671-2680. MR 2801606.
Abstract, references, and article information   
View Article: PDF

[6] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[7] Matteo Varbaro. Symbolic powers and matroids. Proc. Amer. Math. Soc. 139 (2011) 2357-2366. MR 2784800.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad. Castelnuovo-Mumford regularity and the reduction number of some monomial curves. Proc. Amer. Math. Soc. 138 (2010) 27-35. MR 2550167.
Abstract, references, and article information   
View Article: PDF

[9] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hsin-Ju Wang. Core of ideals of Noetherian local rings. Proc. Amer. Math. Soc. 136 (2008) 801-807. MR 2361851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mathias Schulze. A criterion for the logarithmic differential operators to be generated by vector fields. Proc. Amer. Math. Soc. 135 (2007) 3631-3640. MR 2336579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Y. Kinoshita, K. Nishida, Y. Yamanaka and A. Yoneda. On Burch's inequality and a reduction system of a filtration. Proc. Amer. Math. Soc. 134 (2006) 3437-3444. MR 2240653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Eisenbud, Craig Huneke and Bernd Ulrich. What is the Rees algebra of a module?. Proc. Amer. Math. Soc. 131 (2003) 701-708. MR 1937406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Aldo Conca. Reduction numbers and initial ideals. Proc. Amer. Math. Soc. 131 (2003) 1015-1020. MR 1948090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Craig Huneke and Yongwei Yao. Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002) 661-665. MR 1866016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark R. Johnson. Depth of symmetric algebras of certain ideals. Proc. Amer. Math. Soc. 129 (2001) 1581-1585. MR 1814083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hsin-Ju Wang. Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000) 963-973. MR 1628432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark Johnson and Bernd Ulrich. Serre's condition $R_k$ for associated graded rings. Proc. Amer. Math. Soc. 127 (1999) 2619-2624. MR 1600093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francesc Planas-Vilanova. Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996) 3015-3017. MR 1328371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas Marley. Finitely graded local cohomology and the depths of graded algebras . Proc. Amer. Math. Soc. 123 (1995) 3601-3607. MR 1283558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2